Alert archive / Maine / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 113, NWS Gray, ME

July 18, 2008Cumberland County, Oxford County, Maine; Carroll County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Jul 18, 2008, 12:26 PM EDT for Cumberland County, Oxford County, Maine; Carroll County, New Hampshire. It was in force for 49 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2008, 12:26 PM EDT (16:26 UTC)
Expired
Jul 18, 2008, 1:15 PM EDT
In force
49 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

Counties Cumberland County, ME, Oxford County, ME, Carroll County, NH

What was reported inside it

TimeReportWhereRemark
Jul 18, 12:28 PM EDTHAIL 0.75Fryeburg, ME
Jul 18, 12:30 PM EDTTSTM WND DMGFryeburg, MEBRANCHES DOWN
Jul 18, 12:55 PM EDTHAIL 0.253 S Naples, MEN. SEBAGO
Jul 18, 1:00 PM EDTHAIL 0.753 S Naples, MEPENNY-SIZED HAIL IN SEBAGO
Jul 18, 1:05 PM EDTHAIL 0.753 S Naples, MESEBAGO LAKE
Jul 18, 1:06 PM EDTHAIL 0.253 S Naples, MEN. SEBAGO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 4.4 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2008-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2008-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1449 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KGYX 181626
SVRGYX
MEC005-017-NHC003-181715-
/O.NEW.KGYX.SV.W.0113.080718T1626Z-080718T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
1226 PM EDT FRI JUL 18 2008

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN OXFORD COUNTY IN WESTERN MAINE...
  NORTHWESTERN CUMBERLAND COUNTY IN SOUTHWEST MAINE...
  EASTERN CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...

* UNTIL 115 PM EDT

* AT 1218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR FRYEBURG...AND MOVING
  SOUTHEAST AT 34 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BRIDGTON...HIRAM...NAPLES...SEBAGO LAKE STATE PARK AND RAYMOND.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4393 7035 4376 7053 4395 7110 4415 7096
TIME...MOT...LOC 1626Z 299DEG 30KT 4402 7090

$$

POHL
2 follow-up statements
000 
WWUS51 KGYX 181643
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1243 PM EDT FRI JUL 18 2008

NHC003-181652-
/O.CAN.KGYX.SV.W.0113.000000T0000Z-080718T1715Z/
CARROLL NH-
1242 PM EDT FRI JUL 18 2008

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CARROLL COUNTY IS
CANCELLED...

LAT...LON 4377 7056 4380 7063 4380 7065 4381 7069
      4394 7094 4409 7081 4392 7036 4389 7040
      4376 7053
TIME...MOT...LOC 1642Z 302DEG 28KT 4397 7076

$$

MEC005-017-181715-
/O.CON.KGYX.SV.W.0113.000000T0000Z-080718T1715Z/
OXFORD ME-CUMBERLAND ME-
1242 PM EDT FRI JUL 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR NORTHWESTERN CUMBERLAND AND SOUTH CENTRAL OXFORD COUNTIES...

AT 1236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR DENMARK...OR ABOUT 7
MILES SOUTHWEST OF BRIDGTON...MOVING SOUTHEAST AT 32 MPH.

SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HIRAM...
NAPLES...SEBAGO LAKE STATE PARK AND RAYMOND.

HAIL UP TO 3/4 INCH IN DIAMETER HAS BEEN REPORTED IN FRYEBURG WITH 
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE 
ACTION TO PROTECT LIFE AND PROPERTY.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4377 7056 4380 7063 4380 7065 4381 7069
      4394 7094 4409 7081 4392 7036 4389 7040
      4376 7053
TIME...MOT...LOC 1642Z 302DEG 28KT 4397 7076

$$

POHL
000 
WWUS51 KGYX 181702
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
102 PM EDT FRI JUL 18 2008

MEC005-181715-
/O.CON.KGYX.SV.W.0113.000000T0000Z-080718T1715Z/
CUMBERLAND ME-
101 PM EDT FRI JUL 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR WEST CENTRAL CUMBERLAND COUNTY...

AT 1254 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR SEBAGO LAKE STATE PARK...OR ABOUT 6
MILES SOUTH OF NAPLES...MOVING SOUTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT SEBAGO LAKE...NORTH 
WINDHAM...AND STANDISH THROUGH 115PM.

IF ON OR NEAR SEBAGO LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR 
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES 
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. 
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4377 7057 4380 7063 4380 7066 4381 7070
      4385 7076 4398 7060 4386 7043 4376 7053
TIME...MOT...LOC 1701Z 312DEG 26KT 4385 7058

$$

POHL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 11:45 AM EDT, 41 minutes earlier.

Area forecast discussion, Jul 18, 11:45 AM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1145 AM EDT FRI JUL 18 2008

.SYNOPSIS...
A STATIONARY FRONT WILL REMAIN ALONG THE CANADIAN BORDER
TODAY...AS WARMER AND MORE HUMID AIR FILTERS IN FORM THE SOUTH.
A DISTURBANCE ALOFT WILL MOVE THRU THIS AFTERNOON AND COULD
PRODUCE SOME STRONG STORMS. WEAK HIGH PRESSURE WILL MOVE OVER THE
REGION FOR SATURDAY AND EARLY SUNDAY. THEN...ANOTHER FRONT WILL
BECOME STALLED OVER THE AREA LATER SUNDAY AND INTO EARLY NEXT
WEEK...WHICH WILL MEAN A CHANCE OF SHOWERS THUNDERSTORMS RIGHT
INTO MID-WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
QUICK UPDATE TO INPUT LATEST OBSERVED DATA AND EXTRAPOLATE THRU
THE FCST FOR TDA. NO SIGNIFICANT CHANGES AT THIS TIME. WILL CON
ENHANCED WORDING /SMALL HAIL...GUSTY WINDS AND HEAVY RAIN/ FOR
TSTMS THRU 18Z. AFTER 18Z WILL INCREASED THE ENHANCED WORDING
/SMALL HAIL...DAMAGING WINDS...HEAVY RAIN AND FREQUENT LIGHTNING/
EVEN MORE.

SPC HAS ALMOST ENTIRE FA IN SLGT RISK AND CONDITIONS LOOK GOOD
FOR SEVERE WX TO DEVELOP TDA...ALREADY ISSUED ONE SEVERE TSTM
WARNING IN NRN NH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
WILL EXTEND THE ENHANCED WORDING FOR PSBL STRONG TSTMS INTO THIS
EVENING AS UPR LVL SUPPORT...SHORT WAVE, JET, AND WIND SHEAR FROM
H9 TO H7...SHOWS UP BEST AT 00Z THIS EVENING.

ANOTHER WAVE WILL MOVE THRU OVERNIGHT...AND THIS WILL LKLY PUSH A
PRE-FRONTAL THROUGH THE CWA ...AND THAT COULD SET OFF SOME
ISOLATED CONVECTION...ESPECIALLY IN NRN ZONES. AREAS OF F LIKELY
TO FORM OVERNIGHT...MORE SO IN VALLEYS.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
LOW ALOFT WILL KEEP RIPPLES OF LOW PRESSURE MOVING ACROSS THE
REGION THROUGH MUCH OF THE UPCOMING WORKWEEK...SO LOOKS TO
BE UNSETTLED WITH A CHANCE OF SHOWERS/THUNDERSTORMS EACH DAY.
TEMPERATURES START OFF AROUND 85 TO 90 OVER THE WEEKEND...THEN
SETTLE BACK TO MORE SEASONABLE READINGS THROUGH THE WEEK BASED
ON WHAT LOOKS TO BE MORE CLOUDS THAN CLEAR FOR THE MAJORITY OF
THE WEEK.  RELATIVELY MOIST AIR MASS THROUGH THE WEEK ALSO WITH
DEWPOINTS STARTING IN THE UPPER 60S AND SLOWLY LOWERING TO THE
LOWER 60S BY THE END OF THE WEEK/EARLY NEXT WEEKEND.  SOME DEGREE
OF OVERNIGHT FOG LIKELY THROUGH THE WEEK ALSO.

&&

.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
SHORT TERM /THROUGH TONIGHT/...VFR CONDITIONS EXPECTED TDA EXCEPT
LWR CONDITIONS WITH ANY TSTMS THAT DEVELOP THIS AFTERNOON ACROSS
THE TAF SITES. BEST CHC FOR TSTMS WILL BE FURTHER N AS ACTIVITY
ALREADY OCCURRING N OF THE TAF SITES AT THIS TIME. SPC HAS MOST OF
THE FA IN A SLGT RISK FOR SEVERE WX TDA AND THIS EVENING. ANY
STRONG TO SEVERE TSTM COULD PRODUCE STRONG GUSTY WINDS WITH ABRUPT
WIND SHIFTS...HAIL...AND IFR TO LIFR CONDITIONS IN HEAVY RAIN.
THE TSTM ACTIVITY WILL DROP OFF TOWARD MIDNIGHT BUT THAT WILL
ALLOW AREAS OF F TO FORM...MOST LIKELY AT LEB.

LONG TERM... DAYTIME VFR CONDITIONS WILL LOWER TO MVFR IN ANY
SHOWERS/THUNDERSTORMS AND OVERNIGHT CONDITIONS WILL LOWER
TO MVFR/IFR IN SOME DEGREE OF FOG.

&&

.MARINE...
SHORT TERM /TODAY THROUGH TONIGHT/...QUICK UPDATE TO FCST TO INPUT
LATEST OBSERVED BUOY DATA. SEAS STILL AROUND 5 FT AT SOME
LOCATIONS. THIS IS MOSTLY DUE TO A SE SWELL FROM TROPICAL STORM
BERTHA...WHICH SHOULD LOSE ITS INFLUENCE ON OUR SEAS THRU TDA AND
TNGT SO AT THIS TIME WILL NOT PUT UP AN SCA FOR HAZARDOUS SEAS. SW
WINDS TO INCREASE LATER TODAY...ENHANCED SOME BY A DEVELOPING SEA
BREEZE...BUT WILL REMAIN BLO SCA LVLS.

LONG TERM...NO FLAGS ANTICIPATED.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Jul 18, 11:28 AM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
1128 AM EDT FRI JUL 18 2008

MEZ007>009-012>014-018>028-NHZ001>010-013-014-191530-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
1128 AM EDT FRI JUL 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER FORECASTS A
SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTHERN NEW ENGLAND AND
ASSOCIATED COASTAL WATERS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR NORTHERN, CENTRAL AND
SOUTHEAST NEW HAMPSHIRE AND SOUTHERN AND WESTERN MAINE AT THIS
TIME.

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-191530-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1128 AM EDT FRI JUL 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER FORECASTS A
SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTHERN NEW ENGLAND AND
ASSOCIATED COASTAL WATERS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 18, 9:02 AM EDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
902 AM EDT FRI JUL 18 2008

MEZ007>009-NHZ001>003-181400-
CENTRAL SOMERSET-NORTHERN COOS-NORTHERN FRANKLIN-NORTHERN
GRAFTON-NORTHERN OXFORD-SOUTHERN COOS-
902 AM EDT FRI JUL 18 2008

...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...SOMERSET
COUNTY...FRANKLIN COUNTY...GRAFTON COUNTY AND COOS COUNTY THROUGH
1000 AM EDT...

AT 902 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM COBURN
GORE TO 3 MILES EAST OF MILLSFIELD TO 18 MILES NORTHWEST OF
LISBON...OR ALONG A LINE EXTENDING FROM COBURN GORE TO 15 MILES
SOUTHEAST OF COLEBROOK TO 12 MILES SOUTHWEST OF ST.
JOHNSBURY...MOVING EAST AT 22 MPH. THIS STRONG THUNDERSTORM WILL
AFFECT AREAS IN AND AROUND COBURN
GORE...STRATFORD...MILLSFIELD...WILSONS MILLS...ERROL...LINCOLN
PLANTATION...WENTWORTHS LOCATION...NORTHUMBERLAND...GROVETON AND
GUILDHALL THROUGH 1000 AM EDT.

HEAVY RAINFALL AND SMALL HAIL CAN BE EXPECTED...WITH LOCAL PONDING
IN STREETS AND LOW-LYING AREAS.

POHL
Special weather statement, Jul 18, 11:51 AM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1151 AM EDT FRI JUL 18 2008

MEZ012-019-NHZ002-004-181630-
INTERIOR CUMBERLAND-NORTHERN CARROLL-SOUTHERN COOS-SOUTHERN OXFORD-
1151 AM EDT FRI JUL 18 2008

...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...CUMBERLAND
COUNTY...CARROLL COUNTY AND COOS COUNTY THROUGH 1230 PM EDT...

AT 1151 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF PINKHAM NOTCH...OR
ABOUT 16 MILES SOUTH OF BERLIN...MOVING EAST AT 36 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND PINKHAM NOTCH...
JACKSON...GLEN...CHATHAM...STOWE...LOVELL...SWEDEN...STONEHAM...WEST
BRIDGTON AND WATERFORD THROUGH 1230 PM EDT.

GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.

POHL

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 1:10 PM EDTSevere Thunderstorm WarningGYXCumberland, York50 min
Jul 18, 1:23 PM EDTSpecial Marine WarningGYX97 min
Jul 18, 1:53 PM EDTSevere Thunderstorm WarningGYXCumberland37 min
Jul 18, 1:58 PM EDTSevere Thunderstorm WarningGYXOxford47 min
Jul 18, 2:05 PM EDTSevere Thunderstorm WarningGYXYork40 min
Jul 18, 2:08 PM EDTSevere Thunderstorm WarningGYXCumberland, York37 min
Jul 18, 2:10 PM EDTSpecial Marine WarningGYX95 min
Jul 18, 2:35 PM EDTSevere Thunderstorm WarningGYXCumberland, York55 min
Jul 18, 2:37 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford, York53 min
Jul 18, 3:18 PM EDTSpecial Marine WarningGYX57 min
Jul 18, 4:11 PM EDTSpecial Marine WarningGYX64 min
Jul 18, 4:48 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford, York42 min
Jul 18, 5:04 PM EDTSevere Thunderstorm WarningGYXYork41 min
Jul 18, 5:22 PM EDTSevere Thunderstorm WarningGYXCumberland, York53 min
Jul 18, 5:42 PM EDTSevere Thunderstorm WarningGYXYork48 min
Jul 18, 6:06 PM EDTSpecial Marine WarningGYX54 min
Jul 18, 6:13 PM EDTTornado WarningGYXYork21 min
Jul 18, 6:24 PM EDTSpecial Marine WarningGYX66 min
Jul 18, 6:34 PM EDTSevere Thunderstorm WarningGYXYork56 min
Jul 18, 7:01 PM EDTSpecial Marine WarningGYX15 min
Jul 18, 7:14 PM EDTSpecial Marine WarningGYX61 min
Jul 18, 11:11 AM EDTSevere Thunderstorm WarningGYXCarroll, Coos, Grafton34 min
Jul 18, 1:35 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton40 min
Jul 18, 2:26 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton, Strafford34 min
Jul 18, 3:11 PM EDTSevere Thunderstorm WarningGYXGrafton49 min
Jul 18, 4:00 PM EDTSevere Thunderstorm WarningGYXCarroll, Grafton45 min
Jul 18, 4:11 PM EDTSevere Thunderstorm WarningGYXGrafton49 min
Jul 18, 4:38 PM EDTSevere Thunderstorm WarningGYXGrafton, Merrimack52 min
Jul 18, 4:52 PM EDTSevere Thunderstorm WarningGYXGrafton, Merrimack, Sullivan38 min
Jul 18, 4:58 PM EDTSevere Thunderstorm WarningGYXBelknap, Merrimack, Rockingham, Strafford47 min
Jul 18, 5:35 PM EDTSevere Thunderstorm WarningGYXMerrimack40 min
Jul 18, 5:39 PM EDTSevere Thunderstorm WarningGYXGrafton, Merrimack, Sullivan51 min
Jul 18, 5:48 PM EDTSevere Thunderstorm WarningGYXStrafford42 min
Jul 18, 6:57 PM EDTSevere Thunderstorm WarningGYXRockingham33 min

Nearby

Severe Thunderstorm Warnings in Maine, 2008Severe Thunderstorm Warnings in New Hampshire, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.